# SDR 99UAL900312

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Speed Card
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: 285N0200204
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO ORD DUE TO THE LOSS OF THE NR 2 ENGINE SPEED CARD.  REPLACED THE N-2 SPEED CARD AND ENGINE CHECKED OK ON THE CONTINUING FLIGHTS.
